MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 363904
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to b.Braun medical inc.That an infusomat space pump intravenous (iv) pump set (material 363904, lot: unknown) was being used to administer milrinone at 9.6 milliliters (ml) per hour on (b)(6) 2024.According to the complainant, the pump repeatedly detected air in line despite both manual priming and priming through the pump.Additionally, the iv tubing was removed and reloaded to ensure proper loading.The complaint device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).Two (2) photos were submitted for evaluation.A visual examination was performed, which revealed a used set containing both liquid and air bubbles, indicating the presence of air within the line.Based on the photos provided, the reported defect of air in line was confirmed.However, without a physical sample and/or lot number, a thorough investigation could not be conducted.This report will be maintained for future reference and similar occurrences in other reports will continue to be monitored.Should any additional relevant information become available, a follow-up will be provided.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km 22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
MDR Report Key20609074
Report Number2523676-2024-00983
Device Sequence Number15436046
Product Code FPA
UDI-Device Identifier04046964177354
UDI-Public(01)04046964177354
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number363904
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown